2017
Том 69
№ 9

All Issues

Filonov Yu. P.

Articles: 3
Brief Communications (Ukrainian)

Integral conditions for the invertibility of Markov chains on a half-line with general measure of irreducibility

Filonov Yu. P., Isakova T. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 5. - pp. 705-712

We present conditions for the invertibility of Markov chains with values from ℝ+ and general measure of irreducibility. The results are obtained by the classical method of test functions combined with the method of perturbation of partial potentials.

Article (Ukrainian)

Criterion for ergodicity of homogeneous discrete Markov chains

Filonov Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1421–1422

Article (Ukrainian)

Mean arrival times of sets for Markov chains

Filonov Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1290–1292